Isomorphism of Commutative Semisimple Group Algebras
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 51
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a5,
author = {Peter Danchev},
title = {Isomorphism of {Commutative} {Semisimple} {Group} {Algebras}},
journal = {Mathematica balkanica},
pages = {51},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a5/}
}
Peter Danchev. Isomorphism of Commutative Semisimple Group Algebras. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 51. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a5/